# SDR USAA2012061500008

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C264594
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR STRAP AT BS 727F + 6 INCHES, BETWEEN LBL 20 TO RBL 20.  REPAIRED FLOOR STRAP AT BS 727F + 6 INCHES, BETWEEN LBL 20 TO RBL 20 IAW B737-400 SRM 51-10-02.
